# SDR VQIA2015121100038

- Difficulty date: October 30, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-115
- Aircraft serial: 2773
- Aircraft time: 30,062 hours, 11,067 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR SHOCK ABSORBER FAULT.  ACFT WAS FLOWN AS MAINTENCE FERRY UNDER SPCECIAL FLIGHT PERMIT 52110302015.  FOUND PROXIMITY SENSOR 24GA OUT OF LIMITS IAW AMM 32-31-73-200-002-A.  REPLACED 24GA AND 25GA PROXIMITY SENSORS AS PRECAUTIONARY IAW AMM 32-31-73-400-005-A, SHIMMED 24GA AND 25GA PROXIMITY SENSORS IAW AMM 32-31-73-200-002-A.  OPS CHECK GOOD.  NO FURTHER DEFECT NOTED.  AIRCRAFT DEPARTED AND WAS UNABLE TO RAISE THE GEAR.  CREW RETURNED TO THE FIELD WITH THE FOLLOWING DEFECT:  LANDING GEAR NOT UPLOCKED.  T/S IAW TSM 32-31-00-810-868-A AND TSM 32-31-00-810-837-A.  BOROSCOPE INSPECTION OF ANTI-ROTATION LUBS CHECK GOOD.  NLG PROXIMITY SENSOR CLEARANCES CHECK GOOD.  FOUND SENSOR 24GA AND 25GA PLATE FOUND LOOSE.  SECURED IAW AMM 32-21-11.  FUNCTIONAL TEST OF NLG CHECKS GOOD.  AIRCRAFT OPERATED AN ACCEPTANCE FLIGHT AFTERWARDS ON 11/01/15 AND WAS SUCCESSFUL.
